# SDR S03J26017

- Difficulty date: April 24, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 30759
- Engine: Ge CF680C2*
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 2156756A
- Part serial: 21483B
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

B-18701 AFTER CARGO FIRE WARNING ON BEFORE LANDING.  REPLACE NR 2 WATER SEPERATOR AND SMOKE DETECTOR 1A.
